# SDR QXEA9700664

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2734X
- Make and model: Swrngn SA227AC
- Aircraft serial: AC738
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2776016084A
- Condition: Malfunction
- Location: Lt/Rt Ailerons
- Part time: 26,201 hours
- Component: Swrngn, 2734000
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AILERON TRIM HARD TO TURN AT CRUISE ALTITUDE IN FREEZING CONDITIONS.  REPLACED BOTH LEFT AND RIGHT AILERON TRIM ACTUATORS.  COMPLIED WITH CABLE TENSION AND TRAVEL CHECK.  NO DEFECTS NOTED.
